Fuzzy fixed points of generalized F2-geraghty type fuzzy mappings and complementary results

Calogero Vetro, Basit Ali, Mujahid Abbas, Ornella Rizzo

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

The aim of this paper is to introduce generalized F2-Geraghty type fuzzy mappings on a metric space for establishing the existence of fuzzy fixed points of such mappings. As an application of our result, we obtain the existence of common fuzzy fixed point for a generalized F2-Geraghty type fuzzy hybrid pair. These results unify, generalize and complement various known comparable results in the literature. An example and an application to theoretical computer science are presented to support the theory proved herein. Also, to suggest further research on fuzzy mappings, a Feng-Liu type theorem is proved.
Original languageEnglish
Pages (from-to)274-292
Number of pages19
JournalNONLINEAR ANALYSIS
Volume21
Publication statusPublished - 2016

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Fuzzy fixed points of generalized F2-geraghty type fuzzy mappings and complementary results'. Together they form a unique fingerprint.

Cite this